| Model Number |
CNA0T0 |
| Medical Device Problem Code |
Device Difficult to Setup or Prepare (1487)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
12/16/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non-health care professional reported with a description of damaged.Additional information was requested.
Additional Manufacturer Narrative
Additional information was provided in b.5.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
Additional information was received stating leading haptic problem was noticed and therefore lens was not used.